Are you available for chat now?
Since how many days have you experienced this film over the right eye?
Has it been sudden in onset?
started about 2 days ago
Have you experienced any floaters or flashes of light too?
just the blurred vision and feeling of film over eye
very hard to read small print
But were you able to see up close 2 days prior to this symptom?
I was having some difficulty- Have had new glasses for about 6 months-
It seems to be getting worse
Am I to understand that the near vision was poor since 6 months and now it is worsened since 2 days?
yes- but just started feeling like there was a film over my eye.. I have been pulling my glasses off to read up close for about 6 months
I was able to read with my glasses off until this film came over my eye..
Do you have a known history of diabetes?
I was checked 6 months ago for glacoma and all was well
Have you had a dilated eye exam in the recent past by an ophthalmologist? Anymention of diabetic retinopathy?
all was well
not sure about the retinopathy
I was checked for glacoma is that the same thing?
Ok. Two things get clarified here- One there is not much of a possibility of a retinal detachment(RD) as it is characterised by a sudden bout of floaters and flashes of light along with foggy vision both for distance and near vision. The second thing is that in the absence of diabetic retinopahy in the last eye exam, it is unlikely to be the cause for these symptoms. No, check for glaucoma is different from retina examination.
Is this something that may go away or should I see a Dr soon.. My mother has macular degeneration and has had cateracts..
Macular degeneration is a possibility for decreasing near vision ( especially when glasses do not help) but is certainly not experienced at such as short duration of 2 days.
Could it be a cateract
If it is a tear film issue then it should disappear over the next couple of days with use of lubricating eye drops such as over the counter Refresh tears eye drops , 1 drop 4 times a day.
Ok I will try that Thank you
No, cataract is something which would take months to years to cause such a change in vision and is not appreciated overnight.
Ok Thank you
Yes, you can try the lubricating eye drops. But do not use Visine eye drops as they are not of much use.
If things do not improve with the lubricating eye drops then do get a dilated eye exam done by an ophthalmologist.
Please feel free to ask follow up questions if any.
Thank you and best wishes. It was a pleasure to have answered this question. A positive rating is what I aim for and we can continue to interact till you get a satisfactory response.A positive feedback and /or bonus are most welcome and appreciated. Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist
I will Thank you, XXXXX XXXXX great day! Bye
You are most welcome. Have a good day too! Take care, Bye.